# SDR SWAA960624

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY EXIT LIGHTS INOP AT ROW 12.  FOUND AND RECONNECTED WIRE AT SOCKET PER BOEING M/M.
